# SDR AU970675

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Assembly
- Part number: 7861601
- Condition: Seized
- Location: Lt Air Cond
- Component: EC35
- Stage of operation: CR
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) LH AIRCONDITIONING SYSTEM RECIRCULATING FAN SEIZED
